Sign inSubmit
ArticleArticle metrics
Research Article · Open access · Published 7 September 2017

Improvement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy Parameters

Neama Salah Youssef Temraz1

Journal of Mathematics and Statistics, Volume 13, Issue 3, pp. 268–275 · doi.org/10.3844/jmssp.2017.268.275

6,943 accesses3,962 downloads1 citations (Crossref)Journal metrics
Cite Check for updates

Abstract

This paper introduce a series-parallel system consisted of independent and non-identical components with lifetimes follow the modified Weibull distribution. Reduction method is introduced to improve system reliability. Other methods of hot and cold standby duplication are established to improve system reliability. A procedure for computing the reliability of the original system and the improved systems is presented when the parameters of the modified Weibull distribution become fuzzy. Numerical study is introduced to show the results and compare between different improvement methods.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Temraz, N. S. Y. (2017). Improvement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy Parameters. Journal of Mathematics and Statistics, 13(3), 268–275. https://doi.org/10.3844/jmssp.2017.268.275

Licence
CC BY 3.0
Issue
Volume 13, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Improvement of the Reliability of a Series-Parallel System Subject to Modified Weibull Distribution with Fuzzy ParametersJournal of Mathematics and Statistics · Volume 13, Issue 3 · pp. 268–275 · CC BY 3.0Download